# SDR DALA2021040101929

- Difficulty date: April 1, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N355NW
- Make and model: Airbus A320-212
- Aircraft serial: 807
- Aircraft time: 67,242 hours, 30,881 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Not Reported
- Location: Window Frame
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3255 NEED TO PERFORM VA NUMBER 99019 MA IN CONJUCTION WITH JOB CARD 5316-01052-04A ON HORIZONTAL UPPER STIFFENER OF LH LATERAL WINDOW FRAME 4 CRACK. CORRECTIVE ACTION: PERFORMED VA NUMBER 99019 MA IN CONJUCTION WITH JOB CARD 5316- 01052-04A. (1769951)
